# SDR COMA0880004

- Difficulty date: March 22, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 1,190 hours, 762 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 90004433
- Part serial: OCT060100
- Condition: Faulty
- Location: Anti-Skid Sys
- Part time: 1,190 hours, 762 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5105- RECEIVED BRAKE OVERHEAT MESSAGE ON TAKE-OFF ROLL.  ABORTED TAKE-OFF, RETURNED TO GATE WITHOUT INCIDENT.  REPLACED ANTI-SKID CONTROL UNIT.  NO FURTHER DEFECTS.
